# SDR AALA201512019001

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 38,736 hours, 26,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2551
- Condition: Defective
- Location: L1 Door
- Part time: 38,736 hours, 26,548 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, L1 DOOR ASSIST BOTTLE PRESS GAUGE IS MISSING PLUG & HAS NO FLUID.  REPLACED L1 DOOR ASSIST BOTTLE IAW AMM 52-11-14-0401.
